# SDR AT9900089

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 49136441
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FORWARD CARGO DOOR FORWARD AND AFT HINGE ASSEMBLY ATTACH BOLT HOLES WITH CORROSION AND ELONGATED HOLES.  REAMED ELONGATED HOLES AND CLEANED CORROSION, FABRICATED AND INSTALLED FREEZE PLUGS.  REINSTALLED HINGE BRACKETS AND REDRILLED HINGE SPRING BOLT HOLES IAW DC9 SRM 51-30-4, 51-30-2 AND 52-31-0.
